MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE ADD-ON BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD SMARTSITE ADD-ON BAG ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013365
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd smartsite add-on bag access device was damaged the following information was received by the initial reporter with the verbatim: eumdr/ smartsite bag access device dv failures - 1 sample sku 10013365-0006 failed iso-8536 50 kpa air leak testing.Subsequent leak testing confirmed that the leaking originated from the spike hub and spike port, more specifically where the spike hub wall meets the spike port.
 
Additional Manufacturer Narrative
Test sample 37 of sku 10013365-0006 failed iso-8536 50 kpa air leak testing.Subsequent leak testing confirmed that the leaking originated from the spike hub and spike port, more specifically where the spike hub wall meets the spike port.1/59 samples failed, doubled sampling plan and no additional failures noted.Defective sample sent to tj for investigation.Defect record awaiting qn # or investigation # for traceability.Device history record review for model 10013365-0006 lot number 22085920 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 31aug2022.Qn #200352045: eumdr leak defect record - this was created in response to this complaint and the r&d testing done by internal bd sources.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SMARTSITE ADD-ON BAG ACCESS DEVICE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18655299
Report Number9616066-2024-00195
Device Sequence Number20629843
Product Code FPA
UDI-Device Identifier27613203013912
UDI-Public(01)27613203013912
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10013365
Device Lot Number22085920
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown